International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 4, Pages 217-238

Matrix method for solving linear complex vector functional equations

Ice B. Risteski

2 Milepost Place # 606, Toronto M4H 1C7, Canada

Received 24 April 2000

Copyright © 2002 Ice B. Risteski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a new matrix method for solving both homogeneous and nonhomogeneous linear complex vector functional equations with constant complex coefficients.